# SDR TC8A97010

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Trim
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

KMIA, FLT 03603.   ABORTED TAKEOFF.  NR 2 ENGINE WILL NOT REACH MAX POWER OF 1.87.  PERFORMED ENGINE TRIM RUN ON ALL FOUR ENGINES, TRIMMED ALL FOUR ENGINES, OPS CHECKED GOOD IN ALL THROTTLE SETTINGS I/A/W TCA DC-8 MIP, CHAPTER 2, PAGES 96-104.
